Skip to Content

Having hard time with Cymbalta withdrawal. Any help?

Responses (1)

LaurieShay 4 Jun 2015

Discontinuing medications like Cymbalta must be done slowly over time to avoid the worst of the withdrawals. This may take several months and even then you may still experience some withdrawals when you stop taking the medication. The nausea, diarrhea, and brain zaps can take awhile to gradually go away. My experience is when I have weaned off one antidepressant and even though replacing with a different one, I still experienced some discomfort. Depending on what dose you were on when you stopped the Cymbalta and what symptoms you are having, be prepared to gradually get better over several months time. Also, be aware of returning symptoms for which you were taking the med in the first place. If symptoms return, please contact the doctor.

Sassyksu 4 Jun 2015

I was on it for about 10 years. This is so hard. He put me in Zoloft It has been 9 days and my depression is horrible now. I am on 50 ml of zoloft

LaurieShay 4 Jun 2015

Going to take upwards of a month for the Zoloft to reach peak effect. You may still need a dosage increase before you reach a therapeutic level. Some of what you may be experiencing are side effects from the Zoloft as well. Going to have to hang in there while the new regimen takes affect.

mspita 5 Jun 2015

I'm going off CYMBALTA myself. I was only on it for a month then dropped back to 30's now on 20's. Withdrawals are horrible! Dizziness, nausea, extreme fatigue, etc. It will all be worth it. Hang in there. CYMBALTA is poison and should never have been released to the public. Look it up online. It has devastated peoples lives. The withdrawals are nothing compared to the life altering conditions this drug is causing. I feel for you but we're doing the right thing. This too shall pass... hopefully we'll both have our health back. I'm here if you need to talk.

Sassyksu 5 Jun 2015

This is what I have expected. Going to be hard but have to make it thru. Thank you

Sassyksu 5 Jun 2015

Just had my Zoloft increased and for now I feel like I just started it. I hear it gets worse until my body gets used to new dose.

LaurieShay 5 Jun 2015

Hang in there, it will get better. You'll probably adjust quicker than when you first started.

Sassyksu 5 Jun 2015

Thank you. I have klonipin for increased anxiety so that helps

Sassyksu 5 Jun 2015

mispita I have read all about cymbalta. I was shocked!!! I wish I had known more about it before I took it!!! It has ruined my life when it stopped working and doctor changed me to Zoloft!!! I am hoping Zoloft does good things for me. I have family members on it that love it. Cymbalta should be taken off the market I think

fayfaith 6 Jun 2015

There is more people taking Cymbalta than any other antidepressants. My daughter is taking it,she's only been on it for a couple of months. So far she hasn't had any complications and she seems to be feeling better than she has felt in a long time. I've actually thought about trying it, it was subscribed to me by my doctor almost a year ago n I was afraid to take it then. No matter it's different for all of Us. What works for one might not work for another. And its "hard" coming off of any drug including anti-depressants. It took me almost a solid year to overcome Zoloft,it was torment/horrid. No matter what you decide,I wish you the best. Just don't give up, have faith n look forward for happier days. Keep Us posted & God Bless

Sassyksu 6 Jun 2015

It makes one afraid to have to be on any of them

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions